July 20th Great Lakes Helicopters 100 Event Schedule!

Here is the Event Schedule for this weekend’s racing! It is of course subject to change as we get ready to put on one of the Biggest Racing Events of the season! We have cars coming from 3 states and Canada; and not just Outlaw Super Late Models either; Dennis Ulman will be crewing for one of the super late model teams and will be piloting his own modified as well! It will be The One Event that you MUST see at Owosso Speedway in 2013. We are extremely excited to have our Drive Train Specialists Modifieds racing with the Great Lakes Helicopters Main Event Series this year. We have not seen this combination of racing divisions in years!

Please note that this Agenda varies a little bit from the Agendas of the past. The Outlaws will have (3) 20 minute practice sessions plus a 10 minute scuff session before qualifying. Our Powder Puffs will have (1) 10 minute practice session and our Pure Stocks will have (4) 10 minute practices. Our Modifieds will have (6) 10 minute practices. Also note that our Shiawassee Shores Pure Stocks will be running their 20 Lap Feature Event immediately following the Modified’s Heat Races! Our Pure Stock Fast Qualifier will draw the invert JUST BEFORE the first Modified Heat Race! After the Pure Stock Feature Event we will bring the Great Lakes Helicopters cars and drivers out onto the front-stretch and have an Autograph Session. Where the schedule may change is here: We will in all likely-hood need to race either a “last chance” race or a “consolation” race for our Outlaw Super Late Models. It will be up to the discretion of the Main Event Series Officials to decide which type of race that we have. We are willing to start 24 Outlaw Super Late Models for this 100 Lap Event! If we have more than 30 cars this could turn into a pretty wild night if the Main Event Officials decide to lock in a portion of the qualifiers “on time” and then have the remainder of the field “race their way in”!  We will have to wait until Saturday to find out how many Outlaws are going to “Bring It” to Owosso Speedway! The Last Chance or Consolation Race would take place just after the Modified Heat Races and just before the Pure Stock Feature Event!

One more thing to take note on, Pure Stock Drivers; We will be paying $75 to start again this week! I don’t know how long we will continue this payout, but if we boost that car count like we have in the past few weeks….. it could be habit forming!

We are very excited to see this weekend happen! It will once again bear out the reputation that Owosso Speedway has for racing Outlaw Super Late Models! Add to that the reputation that the Great Lakes Helicopters Main Event Series has with bringing the Best, Professional, Super Late Model Drivers in the Country and we will all have a very memorable racing event!

So here is the Agenda. Expect some changes!

July 20, 2013
SCHEDULE OF EVENTS
Great Lakes Helicopters 100! Main Event Series!
12:00 Noon – Gates Open
2:00 pm – Motors on. Practice Begins
Rotation between Supers, Modifieds, Pure Stocks
Practice Session #1
2:00 – 2:10 pm – Modifieds
2:10 – 2:20 pm – Pure Stocks
2:20 – 2:40 pm – Supers (*Note: 20 Minute Practice Schedule for Supers!)
Practice Session #2
2:40 – 2:50 pm – Modifieds
2:50 – 3:00 pm – Pure Stocks
3:00 – 3:20 pm – Supers*
Practice Session #3
3:20 – 3:30 pm – Modifieds
3:30 – 3:40 pm – Pure Stocks
Practice Session #4
3:40 – 3:50 pm – Modifieds
3:50 – 4:00 pm – Powder Puff!
Practice Session #5
4:00 – 4:20 pm – Supers*
4:20 – 4:30 pm – Modifieds
4:30 – 4:40 pm – Pure Stocks
Practice Session #6
4:40 – 4:50 pm – Supers (10 Minute Scuff Session!)
4:50 – 5:00 pm – Modifieds
4:50 pm – Pure Stocks to the Scales!
5:10 pm – DRIVER’S MEETING (Inverts will be drawn during intermission)
Pure Stocks in the Chute, Modifieds and Supers to the Scales!
5:30 pm – Qualifying Begins
Running Order – Pure Stocks, Modifieds, Supers, Powder Puff!
6:45 pm – Qualifying Ends
7:00 pm – First Heat Race for Pure Stocks. Maximum of 8 Cars per Heat Race on the Track!
*Pure Stock 20 Lap Feature will Immediately Follow the Modified Heat Races!
Main Event Super Late Models will grid on the front-stretch for an Autograph session following the
Pure Stock Feature Event! (After the Autograph session the Supers will stage on the backstretch so the
track can be inspected prior to the start of the race. Good Luck Everyone!)
Modifieds – 30 Laps
Powder Puff – 15 Laps

Filed Under: Track News